alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : KABBAJ, SAMIR [Author]
References found : 12 [refine]
Displaying: 1 .. 10   in format [ISO 690]

page 1 of 2 go to page        


   1 / 12
select
to print
 Ghali, Rachid El and Kabbaj, Samir Stability problem in a set of Lebesgue measure zero of bi-additive functional equation. Proyecciones (Antofagasta), June 2022, vol.41, no.3, p.751-764. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 12
select
to print
 Nuino, Ahmed, Hryrou, Mustapha Esseghyr and Kabbaj, Samir Some hyperstability results of a p-radical functional equation related to quartic mappings in non-Archimedean Banach spaces. Proyecciones (Antofagasta), 2021, vol.40, no.5, p.1155-1177. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 12
select
to print
 Hryrou, Mustapha Esseghyr, Nuino, Ahmed and Kabbaj, Samir Some hyperstability results of a p-radical functional equation related to Drygas mappings in non-Archimedean Banach spaces. Proyecciones (Antofagasta), Feb 2021, vol.40, no.1, p.153-174. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 12
select
to print
 Ghali, Rachid El, Almahalebi, Muaadh and Kabbaj, Samir General solution and hyperstability results for a cubic radical functional equation related to quadratic mapping. Proyecciones (Antofagasta), Feb 2020, vol.39, no.1, p.107-122. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 12
select
to print
 Dimou, Hajira, Chahbi, Abdellatif and Kabbaj, Samir A new generalization of Wilson’s functional equation. Proyecciones (Antofagasta), Dec 2019, vol.38, no.5, p.943-954. ISSN 0716-0917
    · abstract in english    · text in english


   6 / 12
select
to print
 El-Fassi, Iz-iddine, Chahbi, Abdellatif and Kabbaj, Samir On the solution of functional equations of Wilson's type on monoids. Proyecciones (Antofagasta), Dec 2017, vol.36, no.4, p.641-651. ISSN 0716-0917
    · abstract in english    · text in english


   7 / 12
select
to print
 Dimou, Hajira and Kabbaj, Samir A generalization of variant of Wilson's type Hilbert space valued functional equations. Proyecciones (Antofagasta), Sept 2017, vol.36, no.3, p.485-498. ISSN 0716-0917
    · abstract in english    · text in english


   8 / 12
select
to print
 Aribou, Youssef, Almahalebi, Muaadh and kabbaj, Samir Hyperstability of cubic functional equation in ultrametric spaces. Proyecciones (Antofagasta), Sept 2017, vol.36, no.3, p.461-484. ISSN 0716-0917
    · abstract in english    · text in english


   9 / 12
select
to print
 Dimou, Hajira et al. Stability of generalized Jensen functional equation on a set of measure zero. Proyecciones (Antofagasta), Dec 2016, vol.35, no.4, p.457-468. ISSN 0716-0917
    · abstract in english    · text in english


   10 / 12
select
to print
 EL-Fassi, Iz-iddine and Kabbaj, Samir On the hyperstability of a Cauchy-Jensen type functional equation in Banach spaces. Proyecciones (Antofagasta), Dec 2015, vol.34, no.4, p.359-375. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 2 go to page        
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information